Doctor insights on:
Can You Recommend A Natural Supplements For A Woman With Decreased Libido
Yes: The most effective natural supplemental aid for most post menopausal women with decreased libido will be (surprise); natural /bioidentical estrogen, testosterone and progesterone. After all these are exactly the sources of deficiency. Properly administered, they will correct most , if not all of the adverse physiological changes of menopause. Restoring tissue integrity, rest and improved psyche. ...Read moreSee 2 more doctor answers
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Yes: Decreased libido and having a hard time having an orgasm are very common with Lexapro and other similar drugs in the ssri class. Adding small doses of wellbutrin (bupropion) helps with the anorgasmia. Low dose testosterone may help with the low libido. Changing to another class of anti depressants may also help. Talk to your doctor! ...Read more
19yo female w noticeable flat raised warts on vulva, strong vaginal odor, decreased libido, doesn't get wet. Possible conditions? Should bf stay away?
Lack of testerone cause decreased libido? what if we take testerone do it increase size of libido and cure ED?
Decrease stress: Decreasing stress, diet, exercise, eating healthy, avoid too much alcohol, avoid tobacco in any form, avoid drugs, etc. Being with somebody you find sexually attractive and feel comfortable with is probably the most effective option. At age 60, having hormones evaluated may also be helpful. Testosterone can help a great deal in some cases for both men and women. ...Read more
Yes maam: Like all the other SSRI s, escitalopram can cause sexual disfunction in 20-30% of cases. Decreased lobido, delayed orgasm are those unfortunate common side effects.If it bothers you too much, best is to share with your Dr to ponder pros and cons and may be try a different agent . ...Read more
Somewhat common: Oral contraceptives are synthetic hormones. Your body responds to these hormones by decreasing its own hormone production and by increasing a protein that binds your own hormones. The synthetic estrogen can't convert to testosterone like your natural estrogen. Testosterone plays a large role in libido, and the resulting decrease in available testosterone can cause a decrease in libido. ...Read more
Not likely : Almost any drug can cause almost any side effect. But clinical experience & data collection tell us which side effects are common, or uncommon. Diltiazem is a calcium channel blocker which relaxes the walls of blood vessels, lowering blood pressure. It also has effects on heart rhythm. Erectile dysfunction is possible, although in some studies the drug had no effect or even improved erections. ...Read more
Possibly: Decreased libido can have a variety of causes and certainly some of the side effects of zonisamide, such as sedation, depression, and agitation, can contribute to a decreased libido. If this persists and becomes problematic, please speak wot your prescribing physician about an alternative medication. ...Read more
- Talk to a doctor live online for free
- Natural supplements to increase libido
- Can anyone recommend natural treatments for epididymitis?
- Can you contract hpv from woman to woman?
- Ask a doctor a question free online
- Can you give a pregnant woman morphine?
- Are there natural supplements that can prevent tuberculosis infection?
- Are there any natural supplements or shampoos that can kill lice?
- Can you supplement biotin with a multivitamin?
- Talk to a gynecologist online for free